MathSciNet Relay Station
MathSciNet bibliographic data
MR1630137 (99e:58019) 58C27 (55P15 58A20)
Ando, Yoshifumi The homotopy type of the space consisting of regular jets and folding jets in $J\sp 2(n,n)$. Japan. J. Math. (N.S.) 24 (1998), no. 1, 169–181.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement